MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR; CATHETER, URETHRAL
Catalog Number 220400140
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when using catheters customer notice it was rough on the edge, when he used the catheter, it caused pain and bleeding".At the time of this report, the customer has not responded to any requests for additional information.
 
Additional Manufacturer Narrative
Qn (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
FLOCATH QUICK HYDROPHILIC STRAIGHT 14FR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20559529
Report Number8040412-2024-00249
Device Sequence Number16919873
Product Code GBM
UDI-Device Identifier04026704323883
UDI-Public(01)04026704323883(11)230530(17)280430(10)40E23E4393(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number220400140
Device Lot Number40E23E4393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown